# SDR MWEA98839

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Rail
- Part number: 9957871
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CAPTAINS SEAT RAIL HOLES ARE WORN.  MTC FOUND RAIL WEAR WITHIN LIMITS AND FABRICATED AND INSTALLED DOUBLER.
